# SDR DALA2021100406036

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 15,863 hours, 1,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3502 - EMERG LITES INOP AT SEATS 35, 37, 39. CORRECTIVE ACTION: RESEATED CONNECTORS AT SEAT 34. LIGHTS OP GOOD REF A350 AMM 33-51. (7796329)
